# SDR DHL2007784507

- Difficulty date: July 8, 2007
- Submitted: July 18, 2007
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 61,606 hours, 34,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163479
- Part serial: BN175
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD AFT FLAP LE CRACKED AT NR 2 TRACK CUTOUT PREVIOUS DOUBLER, LWBL 60.  REMOVED PREVIOUS REPAIR DOUBLER IAW B727 SRM 51-10-2, 51-30-2.  HFEC IAW B727 NDTM PT.6 51-00-00, FIG.23, NO CRACKS INDICATED.  FABRICATED REPAIR DOUBLER, MATERIAL USED 7075T6, 050, 3 BY 4 IAW B727 SRM 57-54-4.  TREATED, PRIMED AND INSTALLED REPAIR IAW B727 SRM 51-10-2, 51-30-2 AND 57-54-4.
